Get your Health question answered in 3 easy steps

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for nail psoriasis

Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2609 Questions

default
Posted on Tue, 26 Aug 2014 in Skin Hair and Nails
Question: hi. i am suffering from psoriasis in nails for last 15 days. the doctor has prescribed in Oncotrex but not sure about side effects. I am 32 yrs, 5 feet, underweight, 39kgs, not planning a child currently and also have low standing BP. My CBC and other blood test are fine expect allergy.
My SGPT test were 25. normal is 0 to 45 as per report if this helps. thanks
doctor
Answered by Dr. Geetika Paul 1 hour later
Brief Answer:
Take treatment as prescribed

Detailed Answer:
Hi

Since you are suffering from nail psoriasis . I completely agree with the treatment that you have been prescribed.
All your blood tests are normal and since most importantly you are not currently planning to have a baby, so you can surely go ahead and take the treatment as prescribed.
I would like to know what specific concerns you have regarding this treatment .

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Geetika Paul 32 hours later
hi

thanks for the advice. i have started the course now.
My concerns
1. long term impact of the medicine. esp if i plan a baby next year? HOw long does it typically take to heal this>? i have it on 2 nails on each hand. and 1 nail on the feet.
2. secondly i am taking medicines for Low BP - Zevit. Lamina HP. Any side effects.

thanks
doctor
Answered by Dr. Geetika Paul 3 hours later
Brief Answer:
You can start treatment , don't worry

Detailed Answer:
Hi

Nail psoriasis especially over the fingers might take anything between three to six months to heal while feet nail may take longer, upto nine months.
This medicine clears up completely from the body three months after stopping the drug, so it does not cause any problems in conceiving after this period.
You can continue to take the medicines for low blood pressure . They do not interact with this drug.

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Lab Tests

Recent questions on Low bp

doctor1 MD

I have been feeling dizzy ( vertigo ), nauseaous and very fatigued since Thursday. I feel ok when laying down. I measured my bloodpressure this morning (86/59).

doctor1 MD

My legs from knee s down to feet feel like ice when touched. When I get up in morning they feel warm but a couple hours later they feel like ice to touch. Could low BP cause this? Thank you.

doctor1 MD

can the body re-strengthen the fibrous cap in arteries to prevent rupture if in the right environment ( low BP , cholesterol , ect)?

doctor1 MD

My husband is suffering from Dengue since 15 September. His platelet count on Sunday (15 Sep) was 1.84 Lacs and it yesterday it hovered around 1.60 Lacs but today it dipped to 77 thousand.
I know there are no medicines as such for Dengue, for fever however he is prescribed Dolo (paracetamol)/Nice (if fever doesn't come down by taking Dolo) and Allegra 120 mg for rashes and sore throat. But his throat has developed white patches and throat is aching so Doctor prescribed Augmentin. Please suggest
- Should an antibiotic such as Augmentic should be taken in Dengue?
- Till what level of platelet count he should remain at home (without being hospitalized).
- Should his BP be monitored regularly as during Dengue internal weakness and bleeding may lead to low BP which can cause organ damage? I am saying this based on my knowledge, please correct if this is wrongly assumed.
- When should we hope him to start recovering as he is already in his 5th day of disease.

One of my cousins died last year because of dengue hemorrhagic fever and we are very worried for him. Please help.